# SDR DALA2019100305655

- Difficulty date: October 2, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 45,658 hours, 29,982 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 9278309000900181
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK,   NR 2 ENGINE UPPER THRUST REVERSER HAS POSSIBLE HEAT DAMAGE DUE TO ENGINE FIRE.  DRY CHEMICAL FIRE AGENT WAS USED TO EXTINGUISH FIRE FOLLOWED BY WATER. REPLACED THE THRUST REVERSER IAW AMDS CARDS 7830-4120 AND 7830-4372.
